# SDR AALA202202217354

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 18,235 hours, 2,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F SMOKE EICAS MESSAGE AND AURAL WARNING WITH NO SMOKE PRESENT. ACCOMPLISHED FUNCTIONAL TEST IAW AMM 26-13-00, OPS CHECK GOOD.
